# SDR DALA13031780947

- Difficulty date: June 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 12L ON BS 1437.  DAMAGE LONGERON WAS REMOVED, NEW LONGERON SECTION WAS INSTALLED IAW SRM 53-02, FIG 18, 51-10-3 PAR 21/14.
